# SDR DALA2015022701736

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 27-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER ON FWD CARGO COMPARTMENT ON STRINGER 44 BETWEEN FRAME 27 TO FRAME 29,  L=1", W=0.5", D=0.003".  REPLACED STR 44 SECTION ON FWD CARGO COMPARTMENT LOCATED BETWEEN FRAME 27 TO FRAME 29 IAW SRM 51-72-11.
